Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 8

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 8 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 8 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF Free Access     Request Permissions
Generalization of an inequality of Heilbronn and Rohrbach
F. A. Behrend.
Bull. Amer. Math. Soc. 54 (1948), 681-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026081
On the density of some sequences of integers
P. Erdös.
Bull. Amer. Math. Soc. 54 (1948), 685-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026088
The critical numbers for unsymmetrical approximation
Raphael M. Robinson.
Bull. Amer. Math. Soc. 54 (1948), 693-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027010
On a class of perfect sets
P. Kesava Menon.
Bull. Amer. Math. Soc. 54 (1948), 706-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026677
The nonexistence of certain identities in the theory of partitions and compositions
Henry L. Alder.
Bull. Amer. Math. Soc. 54 (1948), 712-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025501
On isometries of product sets
Paul J. Kelly.
Bull. Amer. Math. Soc. 54 (1948), 723-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026320
Bounds on characteristic values
Edward W. Barankin.
Bull. Amer. Math. Soc. 54 (1948), 728-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026254
Note on the spectral representation of a bounded normal matrix
Earl A. Coddington.
Bull. Amer. Math. Soc. 54 (1948), 736-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026252
Group decomposition by double coset matrices
J. Sutherland Frame.
Bull. Amer. Math. Soc. 54 (1948), 740-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026655
Equal sums of like powers
E. M. Wright.
Bull. Amer. Math. Soc. 54 (1948), 755-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026062
One-to-one mappings of rings and lattices
C. E. Rickart.
Bull. Amer. Math. Soc. 54 (1948), 758-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026039
Zeros of the Hermite polynomials and weights for Gauss’ mechanical quadrature formula
Robert E. Greenwood and J. J. Miller.
Bull. Amer. Math. Soc. 54 (1948), 765-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026415
On the convexity of mean value functions
Harold Shniad.
Bull. Amer. Math. Soc. 54 (1948), 770-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027027
Homomorphisms on Banach spaces
M. E. Munroe.
Bull. Amer. Math. Soc. 54 (1948), 776-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026245
A note on the operators of Blaschke and Privaloff
D. H. Potts.
Bull. Amer. Math. Soc. 54 (1948), 782-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025643
The remainder in approximations by moving averages
Arthur Sard.
Bull. Amer. Math. Soc. 54 (1948), 788-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028366
On approximate derivatives
Shu-Er Chow.
Bull. Amer. Math. Soc. 54 (1948), 793-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026114
Generalization of Menger’s result on the structure of logical formulas
Dal Charles Gerneth.
Bull. Amer. Math. Soc. 54 (1948), 803-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026018
The extension of a homeomorphism defined on the boundary of a 2-manifold
J. W. T. Youngs.
Bull. Amer. Math. Soc. 54 (1948), 805-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025730